# SDR RIVA0000028

- Difficulty date: August 24, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- Aircraft time: 32,561 hours, 17,258 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Part number: 162501
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ADW, AT T/O, A FIRE BELL, FIRE WARN LIGHT, ENG FAIL LIGHT AND GROUND FAULT LIGHT ILLUM.  THE CHECKLIST WAS COMPLETED AND THE TAKEOFF WAS ABORTED.  THE A/C RETURNED BACK TO THE GATE W/O INCIDENT.  THE NR3 ENG. AND PYLON FIRE DETECT. SYS WERE INSP.  THE NR 3 ENG DETECT ELEMENT WAS FOUND TO BE BOUND ON THE HP FUEL PUMP DRAIN LINE.  THE ELEMENT WAS REROUTED AND THE DRAINLINE WAS ADJUSTED. THE A/C WAS RUN ON THE GROUND HIGH EPR SETTINGS AND NO DISCREP WERE NOTED.  THE A/C WAS FERRIED TO PSM FOR FURTHER T/S.  AT PSM, A FIRE LOOP WIRE (W198-079-18R) WAS R/R''ED FROM 0-400 TO THE FIRE LOOP; THE OHM CK WAS GOOD.  TWO AFT BRACKETS WERE RELOCATED AND THE FIRE DETECT ELEMENT WAS SECURED.  THE FIRE WARN DID NOT TEST.
